MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Speech Disorder (4415); Partial Hearing Loss (4472); Decreased Appetite (4569)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted in (b)(6) 2025.In (b)(6) 2025, the patient began experiencing discomfort, initially presenting with loss of appetite, followed by speech difficulties.On (b)(6) 2025, computed tomography (ct) scan revealed ventricular dilation.A subsequent examination identified an issue with the valve pressure adjustment: although it was set to 200, the display consistently showed 30.On (b)(6) 2025, the hakim valve was replaced with the same model.The patient is currently in good condition.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h11.Root cause analysis update - the programming issue reported by the customer could not be confirmed as the valve was program tested pass, the possible root cause could be due to biologicals debris, as mentioned in the ifu, accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.The root cause for the pressure issue noticed during investigation is due to biologicals debris found in the plate and the cam.As mentioned in the ifu, accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) - the product code 82-3832 with lot 7396741 conform to specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at setting 30 mmh2o.The valve was visually inspected; no defect was noted.The valve passed the test for programming, occlusion, leak, reflux and siphon guard.The valve was then pressure tested but failed the test.The valve was dismantled and examined under microscope at appropriate magnification.Biological debris was noted on the cam and the plate.Root cause analysis - the root cause for the pressure issue noticed during investigation is due to biologicals debris found in the plate and the cam.As mentioned in the instruction for use (ifu), accumulation of biological matter within the valve can cause difficulties adjusting the valve setting with the tool kit and impair the anti-reflux function.The programming issue reported by the customer could not be confirmed as the valve was program tested pass, the possible root cause could be due to biologicals debris, as mentioned in the instruction for use (ifu), accumulation of biological matter within the valve can cause difficulties adjusting the valve setting with the tool kit, and impair the anti-reflux function.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h3, h11.Additional information: the patient is not in good condition with symptoms of hearing loss from time to time now.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.Corrected field: d6a.Additional information: "the initial implant date should be (b)(6) 2025 instead of (b)(6) 2025.¿.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23199752
Report Number3013886523-2025-00268
Device Sequence Number9159453
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)290331(10)7396741
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7396741
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/14/2025
12/11/2025
02/03/2026
03/05/2026
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/05/2025
01/02/2026
02/20/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian